Wednesday, May 25, 2011

Slight freak out

I was having a minor freak out session last night.  I could feel that my legs were bloating up.  My sodium has been slightly higher the past 2 days but only by a little.  See those magical bc pills that made me less of a bee-otch also decided to break me out like a 12 year old.  I had bumps all over my face for 2 months and while I didn't really consider myself vain, that ain't cool!  So I switched to a low estrogen bc pill this month and I made it very clear I needed something as weight neutral as possible.  In just the few days I've been on them I can see the bumps going away (whew) but the bloating was disconcerting.

So then I was like "omg, you've sacrificed a clear face for weight gain!  IDIOT!" or "what is the scale going to say?"  "you have a goal, what if you don't meet it now because of these pills!?"  "How much is getting your innards cleaned out?  No wait, then that throws you into menopause and that brings it's own set of problems."  So today will be spent trying to breathe and keeping a hawk eye on the sodium the rest of the week and drowning myself in water.  I'm trying to remember this is the first few days on the pill and my body does need to adjust a bit.  I will control the things I have control over and leave the rest up to the universe.  I don't need to add stress and then that makes you hold on to fat.  Boo!  So be gone stress.  (Moons the stress)
====================
Don't want to miss another post? Make sure you subscribe!

7 comments:

  1. Telling stress that it's "Number One" or giving stress the "one-fingered peace sign"...or just going old fashioned and flipping stress the classic bird. :-) I'm with ya girl!

    ReplyDelete
  2. I wouldn't be surprised if it wasn't just your body adjusting. Try to hold the freak-out at bay, you're doing all the right things. Potassium releases water, so K-rich foods are good. Your menu for yesterday looked good!
    NICE arrangements and photos...

    ReplyDelete
  3. Thanks for mooning the stress. Love the visual. :)

    I, too, need to start downing the
    H20. I used to be golden about it. Now, I am a desert rock. Blah.

    ReplyDelete
  4. Mooning the stress. I wish I could do the same. No, wait, I want to moon the people that are stressing me out, that's a whole different and socially unacceptable thing.

    ReplyDelete
  5. I know just where you are coming from. Yesterday I went to my ob/gyn to have the iud taken out (2 months of consecutive bleeding... no joke). She's put me on a low-dose bc pill to see if that regulates my estrogen. I noticed with all the bleeding that my lower legs were ridiculously swollen and hard as rocks. Here's hoping this pill works much better. Give your body about 2 weeks to adjust...and keep drinking that water! I'll be doing the same thing.

    ReplyDelete
  6. Had the tubes removed BC pills suck!!

    ReplyDelete
  7. This sounds oddly familar to me. Remember when I first got that IUD and was flipping a god damn lid about it. So I'm here to tell you that I hope everything turns out ok, give it some time, don't think too much into it. It is all going to be ok.

    I like that you are trying to switch your thinking from all the things that *could be* and focus on the stuff you can control. Hugs!

    ReplyDelete

Thanks for taking the time to comment! I appreciate thoughtful readers like you! If your comment doesn't show up right away, check back in a few minutes. I promise it'll get posted. The system can get a little glitchy. (Rude or spammy comments will be deleted. Fair warning.)

Related Posts Plugin for WordPress, Blogger...